# SDR AALA201812129023

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Debonded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DEBONDED PASSENGER CREW DOOR ARMING LEVER  831, 832, 841, 842 (ARMED 4EA) (DISARMED 4EA) AT AFT GALLEY AREA . REPLACED PASSENGER CREW DOOR ARMING LEVER 842 PER AMM 11-00-00-400-021-A. SEE SDRS AALA201812129017-831, AALA201812129021 832, AALA201812129022 841 DOORS.
